ahmed gamal ibrahim
TitleCited byYear
Multivalued fractional differential equations
AMA El-Sayed, AG Ibrahim
Applied Mathematics and Computation 68 (1), 15-25, 1995
Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Applied Mathematics and Computation 257, 103-118, 2015
Set-valued integral equations of fractional-orders
AMA El-Sayed, AG Ibrahim
Applied mathematics and computation 118 (1), 113-121, 2001
Topological structure of the solution set for fractional non-instantaneous impulsive evolution inclusions
JR Wang, AG Ibrahim, D O’Regan
Journal of Fixed Point Theory and Applications 20 (2), 59, 2018
Define integral of fractional order for set valued function
AG Ibrahim, AMA El-Sayed
J. Frac. Calculus 11, E2, 1997
Existence and controllability results for nonlocal fractional impulsive differential inclusions in Banach spaces
JR Wang, AG Ibrahim
Journal of Function Spaces and Applications 2013, 2013
Nonlocal Cauchy problems for semilinear differential inclusions with fractional order in Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Communications in Nonlinear Science and Numerical Simulation 27 (1-3), 281-293, 2015
Existence problems in second order evolution inclusions: discretization and variational approach
C Castaing, AG Ibrahim, M Yarou
Taiwanese Journal of Mathematics 12 (6), 1433-1475, 2008
Functional differential inclusion on closed sets in Banach spaces
C Castaing, AG Ibrahim
Advances in mathematical economics, 21-39, 2000
Existence theorems for functional multivalued three-point boundary value problem of second order
AG Ibrahim, AM Gomaa
J. Egypt. Math. Soc 8 (2), 155-168, 2000
Existence of mild solutions of a semilinear evolution differential inclusions with nonlocal conditions.
RA Al-Omair, AG Ibrahim
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
Functional evolution equations governed by m-accretive operators
C Castaing, AG Ibrahim
Advances in Mathematical Economics, 23-54, 2003
Strong and weak solutions for differential inclusions with moving constraints in Banach spaces
A Ibrahim, AM Gomaa
Pure Mathematics and Applications 8 (1), 53-65, 1997
Topological properties of the solution sets of some differential inclusions
AG Ibrahim, AM Gomaa
Pure Mathematics and Applications 10 (2), 197-223, 1999
Mild solutions for nonlocal impulsive fractional semilinear differential inclusions with delay in Banach spaces
AG Ibrahim, NA Al Sarori
Applied Mathematics 4 (07), 40, 2013
On the existence of monotone solutions for second-order non-convex differential inclusions in infinite dimensional spaces
AG Ibrahim, KS Alkulaibi
Portugaliae Mathematica 61 (2), 231-248, 2004
Extremal solutions of classes of multivalued differential equations
AG Ibrahim, AG Gomaa
Applied mathematics and computation 136 (2-3), 297-314, 2003
Controllability for noninstantaneous impulsive semilinear functional differential inclusions without compactness
JR Wang, AG Ibrahim, D O’Regan, Y Zhou
Indagationes Mathematicae 29 (5), 1362-1392, 2018
Reducing construction disputes through effective claims management
HH Mohamed, AH Ibrahim, A Soliman
American Journal of Civil Engineering and Architecture 2 (6), 186-196, 2014
Topological properties of solution sets for functional differential inclusions governed by a family of operators
AG Ibrahim
Portugaliae Mathematica 58 (3), 255-270, 2001
The system can't perform the operation now. Try again later.
Articles 1–20